Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 35, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 5, 2025, 11:51 PM EST. It took effect at Mar 6, 2025, 12:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2025, 11:51 PM EST (04:51 UTC)
- In effect from
- Mar 6, 2025, 12:00 AM EST
- Expired
- Mar 6, 2025, 6:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
455 WHUS71 KPHI 060451 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1151 PM EST Wed Mar 5 2025 ANZ450-453>455-061800- /O.EXT.KPHI.GL.W.0012.000000T0000Z-250306T0500Z/ /O.NEW.KPHI.SC.Y.0035.250306T0500Z-250306T2300Z/ /O.UPG.KPHI.GL.A.0008.250306T2300Z-250307T1500Z/ /O.NEW.KPHI.GL.W.0013.250306T2300Z-250307T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1151 PM EST Wed Mar 5 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 11 ft expected. For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, until 6 PM EST Thursday. For the Gale Warning, from 6 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ451-061800- /O.EXT.KPHI.GL.W.0012.000000T0000Z-250306T0500Z/ /O.UPG.KPHI.GL.A.0008.250306T2200Z-250307T1500Z/ /O.NEW.KPHI.GL.W.0013.250306T2300Z-250307T1500Z/ /O.NEW.KPHI.SC.Y.0035.250306T0500Z-250306T2300Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1151 PM EST Wed Mar 5 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 12 ft expected. For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN... For the Small Craft Advisory, until 6 PM EST Thursday. For the Gale Warning, from 6 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ452-061800- /O.EXT.KPHI.GL.W.0012.000000T0000Z-250306T0500Z/ /O.UPG.KPHI.GL.A.0008.250306T2100Z-250307T1500Z/ /O.NEW.KPHI.GL.W.0013.250306T2300Z-250307T1500Z/ /O.NEW.KPHI.SC.Y.0035.250306T0500Z-250306T2300Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1151 PM EST Wed Mar 5 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 12 ft expected. For the second Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, until 6 PM EST Thursday. For the Gale Warning, from 6 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ430-061800- /O.UPG.KPHI.GL.A.0008.250306T0500Z-250307T1500Z/ /O.EXB.KPHI.GL.W.0012.250306T2300Z-250307T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 1151 PM EST Wed Mar 5 2025 ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...West winds 20 to 30 kt with gusts up to 35 kt and very rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...From 6 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ431-061800- /O.UPG.KPHI.GL.A.0008.250306T2000Z-250307T1500Z/ /O.EXB.KPHI.GL.W.0012.250306T2300Z-250307T1500Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1151 PM EST Wed Mar 5 2025 ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 10 AM EST FRIDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and very rough waters expected. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 6 PM Thursday to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
3 follow-up statements
805 WHUS71 KPHI 060811 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 311 AM EST Thu Mar 6 2025 ANZ450>455-062115- /O.NEW.KPHI.MF.Y.0003.250306T0811Z-250306T1200Z/ /O.CON.KPHI.SC.Y.0035.000000T0000Z-250306T2300Z/ /O.CON.KPHI.GL.W.0013.250306T2300Z-250307T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 311 AM EST Thu Mar 6 2025 ...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST FRIDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1/2 NM or less. For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 ft. For the Gale Warning, west winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...For the Dense Fog Advisory, until 7 AM EST this morning. For the Small Craft Advisory, until 6 PM EST this evening. For the Gale Warning, from 6 PM this evening to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ ANZ430-431-062115- /O.CON.KPHI.GL.W.0012.250306T2300Z-250307T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 311 AM EST Thu Mar 6 2025 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST FRIDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and very rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 6 PM this evening to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
336 WHUS71 KPHI 061151 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 651 AM EST Thu Mar 6 2025 ANZ450>455-070100- /O.EXP.KPHI.MF.Y.0003.000000T0000Z-250306T1200Z/ /O.CON.KPHI.SC.Y.0035.000000T0000Z-250306T2300Z/ /O.CON.KPHI.GL.W.0013.250306T2300Z-250307T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 651 AM EST Thu Mar 6 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST FRIDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. For the Gale Warning, west winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 ft expected. * WHERE...New Jersey and Delaware Coastal Waters out to 20 nm. * WHEN...For the Small Craft Advisory, until 6 PM EST this evening. For the Gale Warning, from 6 PM this evening to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ430-431-070100- /O.CON.KPHI.GL.W.0012.250306T2300Z-250307T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 651 AM EST Thu Mar 6 2025 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST FRIDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and very rough waters expected. * WHERE...Delaware Bay. * WHEN...From 6 PM this evening to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$
813 WHUS71 KPHI 062002 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 302 PM EST Thu Mar 6 2025 ANZ450>455-071000- /O.CON.KPHI.SC.Y.0035.000000T0000Z-250306T2300Z/ /O.CON.KPHI.GL.W.0013.250306T2300Z-250307T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 302 PM EST Thu Mar 6 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST FRIDAY... * WHAT...For the Small Craft Advisory, west-northwest winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 8 ft. For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...For the Small Craft Advisory, until 6 PM EST this evening. For the Gale Warning, from 6 PM this evening to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ430-431-071000- /O.CON.KPHI.GL.W.0012.250306T2300Z-250307T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 302 PM EST Thu Mar 6 2025 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST FRIDAY... * WHAT...West-northwest winds 25 to 35 kt with gusts up to 40 kt, becoming west Friday, and extremely rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 6 PM this evening to 10 AM EST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ MJL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 10:28 PM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Mar 5, 10:28 PM EST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1028 PM EST Wed Mar 5 2025
.SYNOPSIS...
Strong low pressure tracks across the Great Lakes through this
evening then into adjacent Canada overnight and Thursday morning. An
associated strong cold front will sweep across our region late
tonight and early Thursday morning. Weak high pressure slides to our
south later Thursday into Friday, with a weak system tracking nearby
late Friday into Saturday. High pressure builds nearby Sunday and
early next week, although a front may be located to our north
Tuesday and Wednesday.
&&
.NEAR TERM /THROUGH THURSDAY/...
10 PM update...
Convection approaching from the west is associated with the
primary cold front, though some convection lingers along the
coast, albeit much weaker than before. Expect thunder to mostly
end as the convection with the front enters the region, as it
appears to generally be on a downward trend, so have not added
any thunder back to the forecast overnight, but an isolated
rumble of thunder can't be completely ruled out especially
across our Pennsylvania zones overnight. No significant changes
at this time.
7 PM update...
Allowed wind advisory to expire at 6 PM and removed thunder from
forecast given pretty much complete lack thereof up to this
point, and given rapidly waning severe risk removed enhanced
wording. It appears atmosphere of Delaware Bay and Mason-Dixon
Line was just a bit to stable to realize any severe potential.
Showers should diminish for a time, but line of storms closer to
primary cold front is still going well to our west so leave
chance POPs in forecast into late tonight and a few slight
chance into early Thursday. No other changes at this time.
Afternoon discussion...
A strong occluding surface cyclone centered over the Great
Lakes region will move northeastwards through the term as very
weak surface high pressure builds in towards our south. The
associated upper-level low aloft looks to open with time as a
negatively- tilted trough develops over the eastern CONUS.
The warm front associated with the surface cyclone lifted through
the region this morning as the cold front continues to approach from
the west. The cold front remains rather potent, and its movement
will be watched carefully during the current period. The cold front
is expected to cross through during the tonight period, shifting
offshore Thursday.
This afternoon, a focused and concise band of rain will approach the
area from the west. This area of rain will be accompanied with a
strengthening low-level jet, which will continue to assist modest
moisture transport. This will be in combination with potent upper-
level dynamics, leading to the ongoing concern for severe weather.
It is expected that an embedded squall line within this rain band
will move across the region from around 19 to 00Z before shifting
off the coast this evening.
Severe weather concerns persist for this afternoon into the early
evening. Latest outlook from the Storm Prediction Center
maintains a Slight Risk (Level 2/5) over portions of SE PA,
Delmarva, and southern NJ; a Marginal Risk (Level 1/5) exists
for most areas northwards of these aformentioned areas within
our CWA. Among model and sounding guidance, shear and helicity
are very potent but instability remains limited. In addition to
the supported potential of severe thunderstorms, an isolated
tornado cannot be ruled out considering the overall dynamics.
Some spotty shower activity could occur during the tonight period.
Shortwave energy will keep the area cloudy for Thursday, but
precipitation is not anticipated at this time.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
The axis of a negative tilt trough aloft will continue to shift to
our northeast Thursday evening. This will keep the flow out of the
northwest or west-northwest and with some cool air advection and a
tight pressure gradient, a gusty wind looks to hang on for at least
the first half of Thursday night before some diminishing takes
place. The flow aloft starts to back some during Friday, however
with deep low pressure in the Canadian Maritimes the pressure
gradient will remain tight across our area. With plenty of boundary
layer mixing during the day Friday a breezy day is expected. Looks
like wind gusts peak between about 30-35 mph, then the winds should
diminish quite a bit during the late afternoon and especially Friday
night.
A quick moving disturbance within the southern edge of this trough
will track east from the Ohio Valley, however it may end up running
into a more confluent flow and therefore weaken before getting to
our area. Still cannot rule out some rain/snow showers in parts of
the area Friday night into early Saturday morning, however the
chances are at slight chance (20 percent).
Some additional cooling takes place Saturday with high temperatures
close to average however. A west-northwest breeze will still be in
place however it should be less than the previous few days.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Summary...A significant warm-up is probable.
Synoptic Overview...An upper-level trough is forecast to be in place
across the Northeast and Mid-Atlantic regions through Monday. This
trough then lifts out as a ridge centered across the Gulf coast
states shifts east and north, cresting across our area around
Wednesday. At the surface, a weak area of low pressure may track to
our north Sunday into Monday, then high pressure builds across the
Southeast U.S. and extends into our area Tuesday into Wednesday. A
front however may be lurking to our north Tuesday and Wednesday as
low pressure organizes across the central Plains and Midwest.
For Sunday and Monday...The presence of an upper-level trough is
forecast to be in place during this time frame although weakening as
time wears on. This will tend to keep a front well to our north as
the main energy is focused up that way. Surface high pressure,
although weak, should extend into our area Sunday before is starts
to become more centered farther to our south into Monday. High
temperatures on Sunday should be close to average for this time of
year, then warm air advection starts to become more pronounced
Monday resulting in temperatures topping out several degrees above
average with some areas nearing 60 degrees.
For Tuesday and Wednesday...A mid to upper level ridge is forecast to
slide eastward and crest across our area around Wednesday. Surface
high pressure is centered across the Southeast U.S. and this will
result in a west to southwest low-level flow. A front will be draped
to our north as energy remains there and then with time a trough
ejecting into the Plains will result in surface low pressure
organizing there. This evolution will result in much warmer air
advecting eastward and into our area, with temperatures well above
average especially for daytime highs. The chances for precipitation
look rather low at this time given the ridging and the storm track
in the Plains toward eastern Canada. As of now, high temperatures are
forecast to be in the 60s for much of the area Tuesday afternoon and
then some low 70s possible Wednesday afternoon especially across the
coastal plain. Depending on the strength of the low-level flow, it
can end up being much cooler along the coast with any wind that
comes off the chilly ocean.
&&
.AVIATION /04Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of Tonight...Conditions will gradually improve as showers
exit offshore, however lingering IFR ceilings will be possible
through around 06Z. After 06Z, ceilings should improve to MVFR.
South wind of 10-15 kt will become west overnight and diminish
to 5-10kt. Moderate confidence.
Thursday...MVFR ceilings will remain possible through much of
the day. Winds will increase out of the west to northwest 10-15
kts with gusts 25-30 kts. High confidence.
Outlook...
Thursday night...VFR. West-northwest winds 15-20 knots with
gusts up to 30 knots, diminishing some overnight.
Friday and Saturday...Mainly VFR. Westerly wind gusts to around
25 knots Friday, then less wind through Saturday.
Sunday and Monday...VFR.
&&
.MARINE...
Overnight, rainy and gale force conditions beginning to taper
off and falling below 25 kt. A Small Craft Advisory will become
warranted later tonight as large seas around 8-12 feet will
continue.
Thursday...SCA conditions anticipated. Winds increasing 25 kts
or above by afternoon. Seas 6-9 feet.
Outlook...
Thursday night and Friday...Gale Watch remains in effect with wind
gusts of 35-40 knots possible Thursday night into early Friday, then
Small Craft Advisory conditions during the day Friday before
subsiding.
Saturday through Monday...The conditions are anticipated to be below
Small Craft Advisory criteria.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Watch from Thursday evening through Friday morning for
ANZ430-431-450>455.
Gale Warning until midnight EST tonight for ANZ450>455.
&&
SYNOPSIS...Gorse
NEAR TERM...DeSilva/RCM/Wunderlin
SHORT TERM...Gorse
LONG TERM...Gorse
AVIATION...Cooper/Gorse/Guzzo/Wunderlin
MARINE...DeSilva/Gorse/WunderlinIn the hours before
Special weather statement, Mar 5, 6:32 PM EST, 5 hours 19 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 632 PM EST Wed Mar 5 2025 DEZ003-004-060100- Inland Sussex-Delaware Beaches- Including the cities of Georgetown and Rehoboth Beach 632 PM EST Wed Mar 5 2025 A line of showers producing heavy rain and embedded strong wind gusts will move north into southern portions of Delaware through around 8 pm. Thunderstorms may develop and would be capable of wind gusts up to 50 mph that could bring down a few trees and power lines, leading to isolated power outages. Heavy rain may lead to areas of poor drainage flooding as well. MPS
Special weather statement, Mar 5, 7:12 PM EST, 4 hours 39 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 712 PM EST Wed Mar 5 2025 NJZ021>025-060115- Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Atlantic- Including the cities of Millville, Hammonton, Cape May Court House, Ocean City, and Atlantic City 712 PM EST Wed Mar 5 2025 A line of showers producing heavy rain and embedded strong wind gusts will move north into southern portions extreme southeast New Jersey through around 8 pm. Thunderstorms may develop and would be capable of wind gusts up to 50 mph that could bring down a few trees and power lines, leading to isolated power outages. Heavy rain may lead to areas of poor drainage flooding as well. MPS
Local storm report, Mar 5, 8:19 PM EST, 3 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
819 PM EST Wed Mar 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Non-Tstm Wnd Dmg Tinton Falls 40.30N 74.09W
03/05/2025 Monmouth NJ Broadcast Media
Large tree limb downed and crushed a yard
fence.
&&
AKLThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 11:51 PM EST | Gale Warning | PHI | 34 hr | |
| Mar 6, 1:38 AM EST | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 38 hr |
| Mar 6, 3:11 AM EST | Marine Dense Fog Advisory | PHI | 4 hr |
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.